# SDR C2XA11CL092

- Difficulty date: April 10, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 24,283 hours, 18,443 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Defective
- Location: Nr 1 Comm
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLT 2866 THE CREW REPORTED A COMM 1 STUCK MIC ON TRANSMIT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED WIRE W101-3092-24 AND W101-3094-24 AND WIRE SPLICE 2020.  OPERATIONAL CHECKS WERE GOOD.
